MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR® NEXT GEN; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR® NEXT GEN; BLOOD GLUCOSE METER
Model Number 9732
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the contour® next gen meter displayed blood glucose readings of 515 mg/dl at 10:33 a.M.And 424 mg/dl at 5:33 p.M.The customer stated that he did not perform these readings and did not share the meter with anyone else.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
 
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.The contour® next gen meter does not have an expiration date.Therefore, no information was captured in section d4 (expiration date).The warranty period of the meter is 5 years from the date of the original purchase.
 
Additional Manufacturer Narrative
The customer returned the suspected contour® next gen meter (serial # (b)(6)) for evaluation.No test strips were returned.Upon in-house investigation, the meter switched on as expected, and no anomalies were observed when customer service mode was run.The meter was then placed in the contour® next testing fixture to simulate a blood test.The fixture simulated a blood glucose level of 76 mg/dl, and the test result was successfully stored in the meter's memory with the correct date and time.The device performed as expected.Section b5 has been updated to reflect the correct verbiage describing the issue.
 
Event or Problem Description
The customer reported that the contour® next gen meter displayed blood glucose readings of 515 mg/dl at 10:33 a.M.And 424 mg/dl at 5:33 p.M.The customer stated that he did not perform these tests and did not share the meter with anyone else.

Brand Name
CONTOUR® NEXT GEN
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
Manufacturer (Section G)
PT PHC INDONESIA (REGISTRATION NUMBER: 3009204541)
kawasan industri mm2100 blok o
cikarang barat bekasi
jawa barat, 17520
ID   17520
Manufacturer Contact
shweta gulati
100 summit lake drive
valhalla, NY 10595
9142361830
MDR Report Key21596235
Report Number1810909-2025-00044
Device Sequence Number12996599
Product Code NBW
UDI-Device Identifier00301939732018
UDI-Public(01)00301939732018(17)251231(10)DM04U270P
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K223293
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 09/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number9732
Device Catalogue Number90010386
Device Lot NumberDM04U270P
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date09/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age74 YR
Patient SexMale